This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I forgot to mention on the blood in semen topc? was that I am 51 years old , everything else, the penis, testicals seem to be ok , normal, I had taken doxycycl hyc 100MG and am now taking a 5 day Azithromycin tablets.. my uranation is normal but it seems that my penis douse not get as hard as it used to and the force of ejaculation or semen is week..
I would appreciate a response.....Thanks..
The presence of blood in the semen (ejaculate) is also called hematospermia. Blood in semen can be caused by many conditions affecting the male genitourinary system. These include infections like herpes and Chlamydia, inflammation of the prostate (prostatitis), epididymis (epididymitis), or urethra (urethritis) ,calculi (stones )in the seminal vesicles or prostate , polyps in the urethra , ejaculation-duct obstructions , abnormalities in the seminal vesicles or benign or malignant tumors of the reproductive system. My advice would be to consult a urologist/ dermatologist as a comprehensive list of investigations is required to confirm the diagnosis.
I hope it helps. Take care and please do keep me posted in case you have any additional doubts. Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.